Author Topic: 4 Months Ativan free  (Read 2194 times)

[Buddie]

Re: 4 Months Ativan free
« Reply #20 on: June 12, 2021, 04:34:03 pm »
8 months off today. This month has held some of my most normal days yet, but also, short bursts of waves that still whisper lies of fear to me. I attempted, for the third time, to introduce vitamin D into my daily routine. I started low, and with a pure, olive oil based product. Sad to say that I am now in a wave that feels like my last bigger setback at 6 months. It should take a few days to have this wave pass, but it is discouraging. I am low in vitamin  D, so I’m going to have to try to get it from food sources… cod liver oil? Oatmeal? Fortified foods? Food no longer bothers me, I can mostly eat anything again as long as it’s not too greasy. I try to keep my sugar low.
Air hunger, cough and physical anxiety are the clingers on… I’d be so happy to see this breathlessness [...]… anyone else struggle with breathlessness for this long?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #21 on: June 12, 2021, 11:42:42 pm »
Congrats on 8 months. What an accomplishment. Prayers for your continued healing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #22 on: June 13, 2021, 05:05:15 pm »
Can you eat mushrooms?  They are high in vit. D.  I don't have problems with Vit D supplements.  I also spend time outdoors in summer each day.
Overall, you're  doing well.  Best of luck as your CNS continues to heal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #23 on: June 15, 2021, 10:58:07 pm »
Thanks [...] and [...]  :smitten:

Yes, I can eat mushrooms! I will add them! So happy to see you’ve jumped, [...]! I pray you are coping well and journeying well through all of this 💗
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #24 on: June 20, 2021, 02:30:52 pm »
[...] so happy for you! Thank you for sharing your story. It is so encouraging and I need to hear these stories. I too had no idea what I was taking and how it could cause these symptoms after such a short time. I had been on it before and did not have as sever a reaction but took such a low dose. I am hopeful for a full healing and pray you will have complete relief from any residual effects.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #25 on: July 12, 2021, 03:55:32 pm »
9 months off today. The last month was rough and brought many waves that felt like setbacks, but I am slowly returning to a better baseline. Once again, a lot of my waves came from attempting to add vitamin D in different forms, which my body is flat out saying no to. I have been sitting out in the sun every day, now that the weather is warm here. We had an intense heat wave that my CNS did not appreciate. Overall, I am improving, albeit slowly. My breathing and cough remain my worst sxs. I am waiting for a pulmonary function test but in the age of COVID, I am not seen as a priority. Happy to report that things have been busy at work and with my kids, and I kept up with all of it… even have helped a friend move. We are headed on a short vacation next week, with hiking and kayaking in the plans…. Nervous but excited that this summer I am able to do what I couldn’t just a year ago. Little glimpses of me returning. 🙃 Keep going, buddies!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #26 on: July 12, 2021, 05:20:13 pm »
You’re doing amazingly well, M! As you know, I have the breathlessness, too - 1 year off on August 3. It comes and goes and DEFINITELY gets worse when I’m reacting to something. I pray that it continues to ease up as my CNS heals. Enjoy your vacation, dear friend.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #27 on: July 25, 2021, 09:50:38 am »
I am responding to this pretty late, but I am triggered by 'monthly cycles' as well. I am curious if this is common for us ladies. Ashton mentions it in the manual but also says women feel worse during monthly cycles in general. Anyway, good to see you are starting to heal. I also have coughing, but I think it's more Covid related. Still healing from that.

I wish you good healing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #28 on: August 02, 2021, 06:12:00 pm »
Thank you [...]… I appreciate you reminding me that the breathing issues are part of this journey. The power of the mind still astonishes me. The days I worry about the breathing, it almost paralyses me. I’m building more resilience each month to be able to ignore the symptoms. That’s a win for sure.

Oxa, I think many of us struggle around our cycles. I have recently stopped birth control pills after 6 years, and my hormones are resetting… it’s been interesting and definitely triggers mini waves. Hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Months Ativan free
« Reply #29 on: August 04, 2021, 08:32:22 pm »
[...], checking in to say how happy I am to hear that you are experiencing those glimpses of you again.  This is indeed wonderful.  I also cannot get rid of this back/chest pressure that makes me feel like I am not getting enough air.  It is my worst symptom thus far, but when it fades into the background (yes, a true skill to ignore this and one I am working on as well), it is glorious to have those glimpses of life without withdrawal.  Hang in there, my friend! 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.